# SDR CA120502008

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 15,813 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Condition: Weak
- Location: Master
- Part time: 350 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COULD NOT START THE ACFT BECAUSE THE BATTERY WAS WEAK.  REMOVED THE BATTERY TO FIND IT LEAKING.  REPLACED THE BATTERY WITH A NEW RG355.  THIS BATTERY WAS INSTALLED NEW IN SEPTEMBER 2011.
